Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    5
  • comments
    0
  • views
    4899

week 12

sooobored

158 views

Could've been my last week. I got sick and started on antibiotics. Something fine to mix with accutane, but an hour after taking it i got a migraine. Realized while being sick i didn't nuture my 6 redbull-a-day caffiene addiction. Drank a redbull and the migraine left in 15 minutes. Still freaked me out, so i decided to stop taking the accutane till i'm done. Probably unnecessary, but someone just quit at work and i don't have time to be out of it.

Broke out slightly 3 days after i stopped. 1 big pimple and a few medium sized ones....maybe its just the antibiotics working on things differently than the accutane.

Probably go full strength for the 5th month instead of half. I was super oily to begin with, so the extra month might be necessary



0 Comments


There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×